Jump to content

Photo

2 Weeks Using Differin, Skin Now Much Worse :(

differin initial breakout

2 replies to this topic

#1 Chinchibello

Chinchibello

    New Member

  • Members
  • Posts & Likes
    Posts: 6
    Likes: 0
About Me
  • Gender:Female
  • Location:London
  • Joined: 29-January 13

Posted 12 April 2013 - 03:20 AM

Hi all 

 

My acne started at age 12. It used to be severe & would not budge for anything until eventually i had accutane 4 years ago and this cured it (im now 28). Over the last 6 months the acne is coming back again on my face & back.

 

Derm gave me Differin 1% cream to use at night & dermol lotion to use in the morning. I've been using this for just over 2 weeks & my skin is much much worse :( is this the initial breakout, is it likely to improve? i really feel like quitting. just feel really ugly & fed up.

 

is this normal with differin? i really need some encouragement to keep going with it at this point

 

ps. im treating face & back xx



#2 MissSac17

MissSac17

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 160
    Gallery Images: 155
    Blog Entries: 9
    Likes: 52
About Me
  • Gender:Female
  • Location:Scotland
  • Interests:Fitness, good food, reading blogs, spiritualism, learning, self-medicating.
  • Joined: 16-August 12

Posted 12 April 2013 - 06:50 AM

I was on Differin before Christmas and was on it for about a month, I experienced this too. So I do think it is normal. Please don't give up hope with it.

I was going mad when this happened to me though, like you then came across this:

http://www.youtube.c...h?v=JFdIWR32FDM

Please watch it :)



#3 Sasch83

Sasch83

    Veteran Member

  • Site Watch
  • Posts & Likes
    Posts: 1,634
    Gallery Images: 10
    Likes: 347
About Me
  • Gender:Female
  • Location:NYC
  • Interests:Reading, writing, trying new things, finding my inner strength through this struggle.

    Acne has broken me down but i am hopefully that one day things will get better.
  • Joined: 18-August 11

Achievements

     

Posted 12 April 2013 - 06:23 PM

What you are experiencing is very normal.  I can't say for sure whether differin will work for you or not but if after 3 months you see no CONSISTENT improvement, then its time to try something else.  In the meantime, ignore mirrors as best as you can and do things that make you VERY happy

 

Good Luck hun!






0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users